# SDR USAA2013083000010

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 48,592 hours, 20,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR PATH EXIT LIGHT AT SEAT 1C SIDE PANEL IS MISSING LENS. MX REPLACED LENS COVER FOR FLOOR PATH EXIT LIGHT AT SEAT 1C.  REF CMM 25-40-04.
